Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can Fucid medicine be used to stop frequent urination ?

hi actualy i have a problem related to my 6 yrs son. he had developed some blakish red colour for 75 % of his male organ and also having developed a nack abnormal frequency of urination . i took him to a doctor 2day and Dr had advised to use FUCID over the organ . it is also to inform that skin of the organ is not being rolled back as normaly can be . pl advice if FUCID is ok and if ok then how exactly it can be used !
Asked On : Sun, 26 Jun 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that your son might have phimosis,
Due to phymosis foreskin is not averted and that part remains uncleaned as smegma is deposited there causing local infection.
Clean properly foreskin underneath with plain water daily while giving bath and then apply Fucid cream.
ok and bye.
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor